# SDR 2002UALA01723

- Difficulty date: November 13, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 6,306 hours, 2,340 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER SILL 3RD FROM FRONT LUG HAS GOUGE AFT LOWER END.  MAJOR REPAIR ACCOMPLISHED.  3RD FROM FRONT LOWER LUG BLENDED & ROTO PEENED.
